# SDR DL738030136

- Difficulty date: February 9, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 6,199 hours, 2,815 cycles
- Engine time: 5,232 hours, 4,612 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P5846
- Condition: Contaminated
- Location: Apu Bay
- Part time: 5,232 hours, 4,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND AT GATE IN MSP, DEICING FLUID WAS APPLIED TO TAIL SECTION WITHOUT PRIOR COORDINATION WITH FLIGHT CREW.  SMOKE FILLED COCKPIT, STARTED TO FLOW INTO CABIN.  PAX EVAC THROUGH 1L DOOR.  SMOKE REM PROC FOLLOWED.  DEICE FLUID INJESTED INTO APU INLET, CAUSED FUMES IN CABIN.  RAN PACKS AT GATE AND CLEARED CABIN.  ALL CHECKS NORMAL, AC OK FOR SERVICE.
